# SDR QXEA0000933

- Difficulty date: April 8, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 22,170 hours, 31,108 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA-  COFFEE BURNER SEEM TO CAUSE BURNING SMELL.  REMOVED AND REPLACED BAD COFFEE JUG FROM NR 2 HOLDER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
